MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Tissue Breakdown (2681)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the upper lip stabilizer on the hollister anchorfast oral endotracheal tube fastener detached leading to skin damage to the upper lip.It was further reported that the damage went through to the inside of the upper lip which has resulted in numbness and nerve involvement for the patient post critical care.
 
Additional Manufacturer Narrative
The lot number was not provided so a device history record review could not be performed.The device was not returned, making sample evaluation impossible, and no photographs were made available for review.As a result, the root cause of the reported upper lip stabilizer separation and upper lip pressure injury could not be determined.Only the di portion of the udi was available due to the absence of lot-specific information.

Brand Name
ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Common Device Name
ANCHORFAST
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24654482
Report Number1119193-2026-00018
Device Sequence Number5664495
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown